Special Issue: Mathematical model and numerical simulation

Guest Editors

Professor Hyundong Kim
Department of Mathematics and Physics Gangneung-Wonju National University, Republic of Korea
Email: hdkim@gwnu.ac.kr


Professor Jian Wang
Department of Mathematics and Statistics, Nanjing University of Information Science & Technology
Email: 003328@nuist.edu.cn

Manuscript Topics


Mathematical models and numerical simulations play a pivotal role in a variety of scientific and engineering fields, providing powerful tools for understanding complex phenomena and implementing system behaviors. The purpose of this special issue is to find the latest research on the developments and applications of Mathematical models and Numerical simulations and its methodologies.


Scope:
The scope of this special issue encompasses a wide range of topics related to Mathematical models, Numerical simulations and Numerical methods, including but not limited to:

Phase-Field Model

Image Segmentation Model

Volume Reconstruction Model

Reaction-Diffusion System for Pattern Formaiton

Computational Finance Model

Partial Differential Equation Solver on Curved Surfaces

Finite Difference Method

Fourier-Spectral Method

Operator Splitting Method

High-Order Numerical Scheme


Instruction for Authors
http://www.aimspress.com/math/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 March 2025

Published Papers(9)

Research article
Benchmark problems for physics-informed neural networks: The Allen–Cahn equation
Hyun Geun Lee Youngjin Hwang Yunjae Nam Sangkwon Kim Junseok Kim
2025, Volume 10, Issue 3: 7319-7338. doi: 10.3934/math.2025335
Abstract HTML PDF Viewed (97)
Research article
A mass conservative and energy stable scheme for the conservative Allen–Cahn type Ohta–Kawasaki model for diblock copolymers
Hyun Geun Lee
2025, Volume 10, Issue 3: 6719-6731. doi: 10.3934/math.2025307
Abstract HTML PDF Viewed (94)
Research article
Spectral tau technique via Lucas polynomials for the time-fractional diffusion equation
Waleed Mohamed Abd-Elhameed Abdullah F. Abu Sunayh Mohammed H. Alharbi Ahmed Gamal Atta
2024, Volume 9, Issue 12: 34567-34587. doi: 10.3934/math.20241646
Abstract HTML PDF Cited (4) Viewed (616)
Research article
An explicit numerical method for the conservative Allen–Cahn equation on a cubic surface
Youngjin Hwang Jyoti Soobin Kwak Hyundong Kim Junseok Kim
2024, Volume 9, Issue 12: 34447-34465. doi: 10.3934/math.20241641
Abstract HTML PDF Viewed (729)
Research article
Direction and stability of Hopf bifurcation in an eco-epidemic model with disease in prey and predator gestation delay using Crowley-Martin functional response
Sahabuddin Sarwardi Hasanur Mollah Aeshah A. Raezah Fahad Al Basir
2024, Volume 9, Issue 10: 27930-27954. doi: 10.3934/math.20241356
Abstract HTML PDF Viewed (1523)
Research article
Numerical investigation of the dynamics for a normalized time-fractional diffusion equation
Chaeyoung Lee Yunjae Nam Minjoon Bang Seokjun Ham Junseok Kim
2024, Volume 9, Issue 10: 26671-26687. doi: 10.3934/math.20241297
Abstract HTML PDF Cited (5) Viewed (1077)
Research article
An explicit Jacobian for Newton's method applied to nonlinear initial boundary value problems in summation-by-parts form
Jan Nordström Fredrik Laurén Oskar Ålund
2024, Volume 9, Issue 9: 23291-23312. doi: 10.3934/math.20241132
Abstract HTML PDF Viewed (1190)
Research article
On the application of subspace migration from scattering matrix with constant-valued diagonal elements in microwave imaging
Won-Kwang Park
2024, Volume 9, Issue 8: 21356-21382. doi: 10.3934/math.20241037
Abstract HTML PDF Cited (1) Viewed (844)
Research article
A fully-decoupled energy stable scheme for the phase-field model of non-Newtonian two-phase flows
Wei Li Guangying Lv
2024, Volume 9, Issue 7: 19385-19396. doi: 10.3934/math.2024944
Abstract HTML PDF Viewed (949)